Regularity of shadows and the geometry of the singular set associated to a monge-Ampere equation

E. Indrei, Levon Nurbekyan

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Illuminating the surface of a convex body with parallel beams of light in a given direction generates a shadow region. We prove sharp regularity results for the boundary of this shadow in every direction of illumination. Moreover, techniques are developed for investigating the regularity of the region generated by orthogonally projecting a convex domain onto another. As an application we study the geometry and Hausdorff dimension of the singular set corresponding to a Monge-Ampere equation.
Original languageEnglish (US)
Pages (from-to)793-820
Number of pages28
JournalCommunications in Analysis and Geometry
Issue number4
StatePublished - Nov 3 2016

Cite this